# SDR SWAA2023100697712

- Difficulty date: September 7, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 51,081 hours, 29,796 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241DF UPPER SKIN HAS PULLED STRANDS.<[01] DUE TO EXTENT OF DAMAGE; FLOOR PANEL 241DF WAS REPLACED WITH A NEW SERVICEABLE UNIT IAW SRM 51-10-02-0G-0 PAR 9.A (1).;[02] VERIFIED CORRECTIVE ACTION 1.
